| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Moisture Damage (1405); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a power (damage with moisture ingress) issue.The reporter alleged the battery compartment was cracked with moisture in the battery compartment, the electrical contacts on the battery cap were damaged and the pump had an intermittent power issue.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 02-oct-2019 with the following findings:.During investigation, due to moisture corrosion within the battery compartment the battery is unable to make electrical connection , no power was duplicated.The pump was returned with a cracked battery compartment with moisture corrosion inside the compartment.A leak test failed at compartment crack.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.